# SDR WX0A2024011631944

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 32,930 hours, 21,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(EMERGENCY DECLARED) FELT A THUMP AND GOT AN ENG 1 REVERSE UNLOCKED ECAM. FOLLOWED ECAM ACTION  SHUT DOWN ENG 1. / PERFORMED OPERATIONAL TEST OF THE THRUST REVERSER SYSTEM (ENGINE #1) REF AMM 78-31-00-710-042-A. NO FAULTS FOUND. THIS CLEARS DMI #114487 MEL #78-30-01A. M PROCEDURES REVERSED, PLACARDS REMOVED."
